# SDR DALA2021102606618

- Difficulty date: October 26, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 56,876 hours, 39,556 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE WAS FOUND ON RIB STA XA 390 (INBOARD SIDE) OF LEFT HAND WING AILERON STRUCTURE. SUMMARY OF NRC 00027: RIB STA XA 390 (INBOARD SIDE) OF LEFT HAND WING AILERON STRUCTURE WAS REPAIRED PER B717 SRM 57-00-00-2R. (LP #1996324)
